# SDR USAA960767

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Bs 450
- Part time: 26,963 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK INTERIOR NR 1 CARGO DOOR SKIN STATION 450.  STOP DRILLED CRACK, FABRICATED DOUBLER AND INSTALLED.  REPAIRED PER SRM 51-40-2, FIG 1.  (M)
